# SDR COMA0060601

- Difficulty date: July 20, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N762CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7123
- Aircraft time: 10,753 hours, 10,042 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: 45150340
- Part serial: 337
- Condition: Malfunctioned
- Location: Rt Aoa
- Part time: 6,788 hours, 6,350 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

STALL FAIL AND SPOILERS CONFIG WARNING DURING TAKEOFF.  REPLACED THE RIGHT HAND AOA SENSOR.
